# SDR PG9R100117

- Difficulty date: December 3, 2002
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N890AK
- Make and model: Snias AS350BA
- Aircraft serial: 2138
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 487 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BEARING DELAMINATED AT 487.7 TTSN.
